# SDR P5CA0300790

- Difficulty date: February 16, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS 360 RIGHT B/T STR 8 TO 10.  DAMAGED AREA TRIMMED OUT, REINFORCED WITH SEGMENT AND SPLICE PER SRM 53-10-01 FIG 10 & 51-10-02 & 51-30-02.
